# SDR DALA2018100205845

- Difficulty date: September 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 42,637 hours, 21,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Blowout Panel
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOW OUT PANEL MISSING ON LT WING OUTBOARD OF ENG PYLON, PERMANENT REPAIR PER ERA 571994-14 SECTION II.
